Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Strong integrality of quantum invariants of 3-manifolds


Author: Thang T. Q. Lê
Journal: Trans. Amer. Math. Soc. 360 (2008), 2941-2963
MSC (2000): Primary 57M27; Secondary 57M25
Published electronically: December 11, 2007
MathSciNet review: 2379782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the quantum $ SO(3)$-invariant of an arbitrary 3-manifold $ M$ is always an algebraic integer if the order of the quantum parameter is co-prime with the order of the torsion part of $ H_1(M,\mathbb{Z})$. An even stronger integrality, known as cyclotomic integrality, was established by Habiro for integral homology 3-spheres. Here we also generalize Habiro's result to all rational homology 3-spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M27, 57M25

Retrieve articles in all journals with MSC (2000): 57M27, 57M25


Additional Information

Thang T. Q. Lê
Affiliation: Department of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160
Email: letu@math.gatech.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04359-0
PII: S 0002-9947(07)04359-0
Received by editor(s): March 2, 2006
Published electronically: December 11, 2007
Additional Notes: The author was supported in part by the National Science Foundation
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.